# SDR R61A2020032100438

- Difficulty date: February 29, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  CORROSION, AFT FUSELAGE INTERNAL SKIN AT WASTE BOX FRAME 88-89 STRINGER 28R. REMOVED AND REPLACE AFT FUSELAGE INTERNAL
SKIN DOUBLER AT WASTE BOX BETWEEN FRAME 88-89 STRINGER 28R PER SRM 51-40-08, RESTORED SURFACE PROTECTION TO INTERNAL AND EXTERNAL FASTENERS
PER SRM 51-23-04, 51-23-05, 51-23-06. A/C REMAINS IN CHECK.
